Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 56, Number 5

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 56, Number 5 (1950)
Bull. Amer. Math. Soc. 56 (1950)
More Information
Full-text PDF Free Access
MathSciNet review: 1565234
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 56, Number 5 (1950)
Bull. Amer. Math. Soc. 56 (1950)
More Information
Full-text PDF Free Access
MathSciNet review: 1565225
Functions on locally compact groups
George W. Mackey.
Bull. Amer. Math. Soc. 56 (1950), 385-412
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0039729
Self-dual configurations and regular graphs
H. S. M. Coxeter.
Bull. Amer. Math. Soc. 56 (1950), 413-455
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0038078
The June meeting in Seattle
R. M. Winger.
Bull. Amer. Math. Soc. 56 (1950), 456-467
More Information
Full-text PDF Free Access
MathSciNet review: 1565226
Virgil Snyder, $1869-1950$
A. B. Coble.
Bull. Amer. Math. Soc. 56 (1950), 468-471
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1565227
Abstracts of papers: Algebra and theory of numbers
Bull. Amer. Math. Soc. 56 (1950), 474-475
More Information
Full-text PDF Free Access
MathSciNet review: 1565229
Abstracts of papers: Topology
Bull. Amer. Math. Soc. 56 (1950), 475-476
More Information
Full-text PDF Free Access
MathSciNet review: 1565231
Abstracts of papers: Analysis
Bull. Amer. Math. Soc. 56 (1950), 475
More Information
Full-text PDF Free Access
MathSciNet review: 1565230
Notes
Bull. Amer. Math. Soc. 56 (1950), 477-482
More Information
Full-text PDF Free Access
MathSciNet review: 1565232
New publications
Bull. Amer. Math. Soc. 56 (1950), 483-484
More Information
Full-text PDF Free Access
MathSciNet review: 1565233

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Divergent series, by G. H. Hardy.
Reviewer: Otto Szász
Bull. Amer. Math. Soc. 56 (1950), 472-473
Review information
Full-text PDF Free Access